# SDR SWAA990363

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EMERGENCY LIGHTING WIRES CHAFED WHERE IT COMES THROUGH FLOOR.  REPLACED BROKEN AND CHAFED WIRING AT FLOOR PANEL PER BOEING STANDARD WIRING PRACTICES.
